# SDR AU990887

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 82950010291
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 HYDRAULIC SYSTEM PRESSURE PIPE TO THE OUTBOARD ROLL SPOILER ACTUATOR CRACKED AT PIPE RADIUS LOCATED SLIGHTLY INBOARD OF WING STATION Y347.70.
